# SDR ASOA201201430

- Difficulty date: April 26, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 23,955 hours, 16,481 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT PAX DOOR CORNER CORRODED.   REMOVED AND REPLACED LOWER AFT PAX DOOR CORNER IAW SRM 51-42-06-001-001-A01.
